# SDR A6WA200640291

- Difficulty date: July 26, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER POOLING ON FLOOR BY 13C AND 13A, WATER APPEARS TO BE COMING FROM BEHIND CARPETED SIDEWALL PANEL.  REPLACED RIGHT SIDE WATER SEPARATOR IAW AMM 21-51-13, OPS CHECK GOOD.  (M)
